Follow
Alexei Iantchenko
Alexei Iantchenko
Professor Applied Mathematics, Malmö University
Verified email at mau.se
Title
Cited by
Cited by
Year
Birkhoff normal forms in semi-classical inverse problems
A Iantchenko, J Sjöstrand, M Zworski
arXiv preprint math/0201190, 2002
712002
Birkhoff normal forms for Fourier integral operators II
A Iantchenko, J Sjöstrand
American Journal of Mathematics 124 (4), 817-850, 2002
272002
Proof of a conjecture about atomic and molecular cores related to Scott’s correction
A Iantchenko, EH Lieb, H Siedentop
The Stability of Matter: From Atoms to Stars, 127-145, 2001
242001
Resonances for 1D massless Dirac operators
A Iantchenko, E Korotyaev
Journal of Differential Equations 256 (8), 3038-3066, 2014
222014
Resonances for Dirac operators on the half-line
A Iantchenko, E Korotyaev
Journal of Mathematical Analysis and Applications 420 (1), 279-313, 2014
192014
Periodic Jacobi operator with finitely supported perturbation on the half-lattice
A Iantchenko, E Korotyaev
Inverse Problems 27 (11), 115003, 2011
142011
Rayleigh surface waves in functionally graded materials—long-wave limit
I Argatov, A Iantchenko
The Quarterly Journal of Mechanics and Applied Mathematics 72 (2), 197-211, 2019
112019
How to define the storage and loss moduli for a rheologically nonlinear material?
I Argatov, A Iantchenko, V Kocherbitov
Continuum Mechanics and Thermodynamics 29 (6), 1375-1387, 2017
112017
Periodic Jacobi operator with finitely supported perturbations
A Iantchenko, E Korotyaev
arXiv preprint arXiv:1006.1538, 2010
112010
Periodic Jacobi operator with finitely supported perturbations
A Iantchenko, E Korotyaev
arXiv preprint arXiv:1006.1538, 2010
112010
La forme normale de Birkhoff pour un opérateur intégral de Fourier
A Iantchenko
Asymptotic Analysis 17 (1), 71-92, 1998
111998
Resonance spectrum for one-dimensional layered media
A Iantchenko
Applicable Analysis 85 (11), 1383-1410, 2006
102006
Periodic Jacobi operator with finitely supported perturbations: the inverse resonance problem
A Iantchenko, E Korotyaev
Journal of Differential Equations 252 (3), 2823-2844, 2012
92012
Periodic Jacobi operator with finitely supported perturbations: the inverse resonance problem
A Iantchenko, E Korotyaev
Journal of Differential Equations 252 (3), 2823-2844, 2012
92012
Schrödinger operator on the zigzag half-nanotube in magnetic field
A Iantchenko, E Korotyaev
Mathematical Modelling of Natural Phenomena 5 (4), 175-197, 2010
92010
Semiclassical analysis of elastic surface waves
M de Hoop, A Iantchenko, G Nakamura, J Zhai
arXiv preprint arXiv:1709.06521, 2017
82017
Quasi-normal modes for de Sitter-Reissner-Nordstr\" om Black Holes
A Iantchenko
arXiv preprint arXiv:1407.3654, 2014
82014
Asymptotic behavior of the one-particle density matrix of atoms at distances from the nucleus
A Iantchenko, H Siedentop
Mathematische Zeitschrift 236 (4), 787-796, 2001
82001
Quasi-normal modes for Dirac fields in the Kerr–Newman–de Sitter black holes
A Iantchenko
Analysis and Applications 16 (04), 449-524, 2018
72018
The electron density in intermediate scales
A Iantchenko
Communications in mathematical physics 184 (2), 367-385, 1997
61997
The system can't perform the operation now. Try again later.
Articles 1–20